default search action
"N-wave solution of modified Burgers equation."
P. L. Sachdev, Ch. Srinivasa Rao (2000)
- P. L. Sachdev, Ch. Srinivasa Rao:
N-wave solution of modified Burgers equation. Appl. Math. Lett. 13(4): 1-6 (2000)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.